Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My doctor is about to put me on accutane in a couple of weeks. Any body that was on accutane have any good results, or bad side affects? Thanks for your help.

Share this post


Link to post
Share on other sites

I think like 90% of the people who go on accutane have good results. but the side effects are equivolent to the devil. the first few months, Most peoples acne becomes worse than it ever was before. Dry skin, lips are also very common. It is one hellish trip, but I thought it was worth it, so I am on it again.

Share this post


Link to post
Share on other sites

It did a good job for me in preventing new acne from forming both when I was taking it and a couple months after I finished the treatment. It did little for my red marks, which is mainly what I have. However, a couple months after I finished the treatment I started forming new acne but did little to stop or prevent it, ergo, a year later I'm now fighting it with this regimen.

Be sure to get lots of moisturizer and chap stick. Your skin and your lips will dry out very bad and pretty quickly. Don't wait until they are drying out to apply the moisturizers, start applying them now. My nose also dried out which resulted in a bloody nose for the first 3 weeks or so. Good luck with the treatment and hopefully it does all you want it to.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×